# SDR CA121003001

- Difficulty date: September 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7312 · Fuel Heater
- Part: Bracket
- Condition: Cracked
- Location: Fuel Heater
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FINAL APPROACH,  THE PILOT HEARD A ENGINE SOUND ACCOMPANIED BY A GENTLE A/C YAW TO RT AND A STRONG ODOR ON THE FLIGHTDECK.  BLEEDS WERE SELECTED OFF AND ENG NR 2 ENGINE OIL TEMPERATURE WAS NOTED RISING, FOLLOWED BY A LOW OIL PRESSURE WARNING AND ENGINE SHUTDOWN.  AN UNEVENTFUL SINGLE ENGINE LANDING WAS THEN MADE AT DESTINATION.  TROUBLESHOOTING IS FOCUSING ON A FRACTURED FUEL HEATER BRACKET WHICH CAUSED AN OIL LEAK.
